# SDR SWIA202005110570

- Difficulty date: March 31, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 40,808 hours, 35,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 410648 : SCRATCH DOWN TO BARE METAL. APROX 5 FEET BEHIND SERVICE DOOR, EYE LEVEL. DAMAGE FOUND TO BE AT FUSELAGE SKIN BETWEEN FS409.00 AND FS409.00+16 AND BETWEEN STR15R AND STR18R.REPAIRED DAMAGE TO FUSELAGE SKIN BETWEEN FS409.00 AND FS409.00+16 AND BETWEEN STR15R AND STR18R  IN REF TO REO. COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR AND FORM M-337.
